# SDR DXTA2021051742040

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N590QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605738
- Aircraft time: 10,992 hours, 8,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR HANDLE INSIDE WILL ONLY MOVE HALF WAY. UNABLE TO MOVE THE HANDLE ALL THE WAY TO CLOSE THE DOOR FROM THE INSIDE///SIGN-OFF///PERFORMED TROUBLESHOOTING OF MED IAW CE-560XL AMM 52-10-00.  FOUND EXCESSIVE FRICTION IN DOOR MECHANISM.  CLEANED AND LUBRICATED DOOR LATCHING MECHANISM IAW CE-560XL AMM 52-10-01.  OPS CHECK GOOD.
